Alert archive / Ohio / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 27, NWS Cleveland, OH

April 19, 20257 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Apr 19, 2025, 7:52 AM EDT for 7 counties in Ohio. It was in force for 53 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2025, 7:52 AM EDT (11:52 UTC)
Expired
Apr 19, 2025, 8:45 AM EDT
In force
53 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Crawford County, OH, Erie County, OH, Huron County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 88 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 7:52 AM EDTTSTM WND DMG2 Se New Riegel, OHTree with some poles down on CR 6 near State Route 587. Time estimated via radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 00:00Z, 11.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 00:00Z on 2025-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 432 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 00:00Z on 2025-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
432 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1282 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
150 m²/s²
Significant tornado parameter
0.3
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

237 
WUUS51 KCLE 191152
SVRCLE
OHC033-043-077-139-143-147-173-191245-
/O.NEW.KCLE.SV.W.0027.250419T1152Z-250419T1245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
752 AM EDT Sat Apr 19 2025

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Huron County in north central Ohio...
  Richland County in north central Ohio...
  Seneca County in northwestern Ohio...
  Erie County in north central Ohio...
  Sandusky County in northwestern Ohio...
  Crawford County in north central Ohio...
  Southeastern Wood County in northwestern Ohio...

* Until 845 AM EDT.

* At 751 AM EDT, severe thunderstorms were located along a line
  extending from Fostoria to near Upper Sandusky to Marion, moving
  northeast at 70 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Mansfield, Sandusky, Tiffin, Norwalk, Fremont, Fostoria, Bucyrus,
  Western Vermilion, Galion, Shelby, Bellevue, Clyde, Willard,
  Ontario, Crestline, North Baltimore, Gibsonburg, New London,
  Woodville, and Plymouth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4146 8334 4146 8302 4143 8301 4142 8292
      4147 8282 4144 8276 4149 8269 4147 8266
      4145 8269 4138 8248 4143 8235 4107 8234
      4106 8244 4071 8238 4070 8311 4099 8311
      4099 8342 4117 8342 4117 8369
TIME...MOT...LOC 1151Z 239DEG 61KT 4114 8343 4088 8325 4058 8312 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
2 follow-up statements
297 
WWUS51 KCLE 191212
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
812 AM EDT Sat Apr 19 2025

OHC043-143-173-191222-
/O.CAN.KCLE.SV.W.0027.000000T0000Z-250419T1245Z/
Erie OH-Sandusky OH-Wood OH-
812 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR ERIE...SANDUSKY AND
SOUTHEASTERN WOOD COUNTIES IS CANCELLED...

The storms which prompted the warning have weakened. Therefore, the 
warning has been cancelled.

LAT...LON 4071 8285 4106 8295 4129 8243 4128 8235
      4107 8234 4106 8244 4092 8241 4082 8242
      4080 8239 4071 8238
TIME...MOT...LOC 1212Z 246DEG 62KT 4106 8279 4073 8268 

$$

OHC033-077-139-147-191245-
/O.CON.KCLE.SV.W.0027.000000T0000Z-250419T1245Z/
Huron OH-Richland OH-Seneca OH-Crawford OH-
812 AM EDT Sat Apr 19 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM EDT
FOR HURON...RICHLAND...SOUTHEASTERN SENECA AND EASTERN CRAWFORD
COUNTIES...

At 812 AM EDT, severe thunderstorms were located along a line
extending from near Willard to near Ontario, moving northeast at 70
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Mansfield, Galion, Shelby, Willard, Ontario, Crestline, New London,
Plymouth, Wakeman, New Washington, Greenwich, Attica, Lucas, North
Fairfield, Tiro, North Robinson, Sulpher Springs, Shenandoah, and
Olivesburg.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4071 8285 4106 8295 4129 8243 4128 8235
      4107 8234 4106 8244 4092 8241 4082 8242
      4080 8239 4071 8238
TIME...MOT...LOC 1212Z 246DEG 62KT 4106 8279 4073 8268 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Sefcovic
728 
WWUS51 KCLE 191244
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
844 AM EDT Sat Apr 19 2025

OHC033-077-139-147-191254-
/O.EXP.KCLE.SV.W.0027.000000T0000Z-250419T1245Z/
Huron OH-Richland OH-Seneca OH-Crawford OH-
844 AM EDT Sat Apr 19 2025

...THE SEVERE THUNDERSTORM WARNING FOR HURON...RICHLAND...
SOUTHEASTERN SENECA AND EASTERN CRAWFORD COUNTIES WILL EXPIRE AT 845
AM EDT...

The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 4071 8285 4106 8295 4129 8243 4128 8235
      4107 8234 4106 8244 4092 8241 4082 8242
      4080 8239 4071 8238
TIME...MOT...LOC 1244Z 270DEG 61KT 4133 8219 4100 8208 

$$

77

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 19, 7:05 AM EDT, 47 minutes earlier.

Area forecast discussion, Apr 19, 7:05 AM EDT, 47 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
705 AM EDT Sat Apr 19 2025

.SYNOPSIS...
A cold front sweeps southeastward across our region late this
morning through afternoon as a low moves northeastward from Lake
Huron toward the Gulf of Saint Lawrence. Behind the front, a ridge
builds into northern Ohio and northwest Pennsylvania through
Sunday as the embedded high pressure center moves from the north-
central United States toward southern Quebec. The ridge exits
eastward Sunday night through Monday. Simultaneously, a warm front
approaches from the Ohio Valley Sunday night and sweeps northward
through our area on Monday as a low moves northeastward from the
Lower Missouri Valley to the northern Great Lakes.

&&

.NEAR TERM /THROUGH SUNDAY/...

7:05 AM EDT Update...

Forecast remains valid per latest trends in obs and model
guidance. The cluster of multicell showers/thunderstorms
approaching from NE IN and west-central OH will likely persist
ENE'ward across much of our CWA this morning as the convection
encounters weak to moderate and primarily elevated CAPE amidst
moderate to strong effective bulk shear. These showers/storms
are likely becoming increasingly elevated based on trends in
observed peak convective wind gusts (e.g. peaks gusts near 60 to
70 mph in metro Indy earlier this AM, but around 30 to 40 knots
in the Muncie, IN area more recently) and trends in SPC
mesoanalysis data, which depict excessive surface-based CIN and
a likely elevated effective inflow layer in the downstream
environment. The potential for these storms to produce damaging
gusts at the surface appears minimal, at least for the time
being. However, some model soundings suggest a marginal severe
hail threat may materialize eventually with these storms as
they encounter somewhat steeper mid-level lapse rates and
greater MUCAPE in the hail growth zone farther east. We will
continue to monitor closely.

Previous Discussion...

Aloft, WSW'erly flow over our CWA today becomes W'erly tonight
as a shortwave trough moves E'ward from the northern Great
Plains toward the Gulf of Saint Lawrence region and a shortwave
ridge shifts E'ward behind the shortwave trough. At the
surface, the shortwave trough's attendant low moves NE'ward
from Lake Huron toward Newfoundland through daybreak Sunday.
This low track will allow the trailing cold front to sweep
SE'ward through our CWA late this morning through late
afternoon. Behind the cold front, the ridge builds into our CWA
through daybreak Sunday as the embedded surface high pressure
center moves from the north-central United States toward the
northern Great Lakes. A few peeks of sunshine and continued
low-level WAA ahead of the cold front should allow daytime
highs to reach the mid 60's to mid 70's. A SE'ward gradient in
high temperatures is forecast today. Low-level CAA and partial
clearing behind the cold front will allow lows to reach the mid
30's to lower 40's in NW PA and the upper 30's to upper 40's in
northern OH around daybreak Sunday.

Isolated to scattered showers and thunderstorms should increase
in coverage from WSW to ENE the rest of this morning through
midday due to the following reasons:

1.) A SW'erly low-level jet ahead of the cold front results in
enhanced moist isentropic ascent just aloft, which will release
weak to perhaps moderate elevated CAPE.

2.) Low-level convergence and moist ascent along the cold
front, which will release weak to perhaps moderate surface-based
and elevated CAPE as continued low-level warm/moist air
advection from the Gulf and limited daytime heating later today
allow an initially elevated effective inflow layer to become
surface-based within the warm sector.

3.) Moist isentropic ascent along the upper-reaches of the cold
front, which is expected to release weak and elevated CAPE.

Shower/thunderstorm potential will end gradually from NW to SE
this afternoon through the wee hours of Sunday morning as the
cold front, including its upper-reaches, exits to the SE and
stabilizing subsidence accompanies the aforementioned ridge.
Thus, fair weather is then expected through daybreak Sunday, in
the wake of the convection. Moderate to strong effective bulk
shear will allow convection to be organized. WSW'erly mean mid-
level flow with a large component parallel to the cold front
will allow showers/thunderstorms to train along the front.
Despite the expectation of unusually-high PWAT values allowing
showers/storms to produce periods of torrential rainfall, fast
mean mid-level flow will result in fast shower/storm motions
and greatly curb the potential for flooding. The latest SPC
convective WX outlook highlights a marginal risk of severe
thunderstorms from roughly Wattsburg, PA to Upper Sandusky, OH
and points toward the SE. Confidence in severe thunderstorm
occurrence late this morning through afternoon is low. However,
some model soundings indicate weak to moderate boundary layer
CAPE amidst a surface-based effective inflow layer, steepening
mid-level lapse rates/MUCAPE growing to near 400 J/kg in the
hail growth zone, and atmospheric melting levels near 10kft AGL
may allow a few storms to produce hail up to the size of
quarters. Steepening low-level lapse rates/DCAPE increasing to
near 500 to 750 J/kg may allow a few thunderstorms to produce
straight-line convective wind damage.

Fair weather is expected on Sunday as stabilizing subsidence
accompanies the aforementioned ridge. The shortwave ridge aloft
will crest E'ward across our region as the surface portion of
the ridge eventually exits slowly E'ward in response to the
embedded high pressure center moving from the northern Great
Lakes toward the Upper Saint Lawrence River Valley. The
anticyclonic circulation of the surface ridge will allow N'erly
to E'erly surface winds to transport cooler/drier air into our
region. However, peeks of sunshine will permit some daytime
heating. Late afternoon highs are expected to reach the 50's
north of roughly the U.S. 30 corridor and the upper 50's to
upper 60's elsewhere in our CWA.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
Sunday night should start dry across the region with high pressure
to the northeast and the front remaining south of the forecast area.
Unfortunately, a low pressure system will develop over the central
CONUS and allow this front to lift north as a warm front for Sunday
night into Monday. Rain chances will be on the rise with this
feature and temperatures will be trending upward into the 70s for
Monday ahead of the cold front. A cold front will move across the
forecast area on Monday and bring a round of showers with some
thunderstorms across the region. While there will be some
instability ahead of the front for storms, believe that there won't
be any organized convection with less favorable shear. Have PoPs
decreasing for Monday night with the frontal passage. High pressure
will be quick to build in for Tuesday and will maintain a dry
forecast with highs in the 60s.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
High pressure should remain influential across the region on
Wednesday despite moving east and out of the area. Weather
conditions should remain dry and a warm front will lift north on the
back side of the high and allow for temperatures to rebound to
mostly in the 70s. For Thursday, the forecast remains rather
uncertain with the potential for rain. Some mid-level energy will
undercut an upper ridge and there will be some better moisture
across the region with dew points up to the mid 50s. However, there
isn't much clarity on what may force rain, as the main front should
remain northwest of the local area and the next low pressure system
will be slow and should largely be a Friday problem. Therefore, will
opt for low PoPs on Thursday. For Friday, a low pressure system will
lift northeast into the region and allow for rain to overspread the
area. This system will then allow for a cold front to move through
the region but the precise timing of this late week system remains
uncertain and there could still be rain impacts into Saturday.
Therefore, will just ramp up PoPs through the end of the week.

&&

.AVIATION /12Z Saturday THROUGH Wednesday/...
Aloft, WSW'erly to W'erly flow persists over our region through
12Z/Sun as a disturbance moves E'ward from the north-central
United States to near the Gulf of Saint Lawrence, a ridge
builds E'ward behind the disturbance, and the ridge eventually
overspreads our area. At the surface, the disturbance's attendant
surface low moves NE'ward from just east of Georgian Bay to
near Newfoundland through 12Z/Sun. This low track will allow
the trailing cold front to sweep SE'ward across our region
between ~14Z/Sat and ~20Z/Sat. Behind the front, a ridge builds
from the north-central United States through 12Z/Sun.

The cold front passage will cause our regional surface winds to
veer from SW'erly to NW'erly. The SW'erly winds are expected to
be near 10 to 15 knots and gust up to 20 to 25 knots at times.
NW'erly winds behind the front will be around 5 to 10 knots.
These NW'erly winds will veer gradually toward N'erly to
NE'erly in response to the aforementioned ridge. Widespread
low/mid-level clouds and VFR ceilings are expected ahead of the
cold front. Behind the cold front, widespread low-level clouds
and associated MVFR to VFR ceilings are expected through
06Z/Sun. These ceilings should primarily be in the range of 1kft
to 5kft AGL. After 06Z/Sun, the low clouds should begin to
scatter-out from NW to SE.

A strengthening SW'erly low-level jet ahead of the cold front
and the front itself should allow isolated to scattered
showers/thunderstorms to overspread our region generally from
WSW to ENE through 16Z/Sat. Shower/thunderstorm coverage is
expected to increase gradually during that time period. As the
cold front sweeps SE'ward through our region, the bulk of
showers and thunderstorms should end gradually from NW to SE
between ~21Z/Sat and ~03Z/Sun, but isolated rain showers may
persist in the far-SE through ~06Z/Sun. Brief MVFR/IFR and
brief/erratic surface wind gusts up to 30 to 50 knots are
possible with showers and especially thunderstorms. The
strongest thunderstorm-related wind gusts are expected late this
morning through afternoon, along and ahead of the surface
portion of the cold front.

Outlook...Periodic rain showers and thunderstorms with non-VFR
possible Sunday night through Monday night.

&&

.MARINE...
Elevated southwest winds remain over Lake Erie this morning ahead of
a cold front. The boundary layer has stabilized enough to keep the
gusts at bay, but the representative surface observations remain
with 15 to 20 kts sustained with some of the higher elevated marine
obs coming in a bit stronger. A cold front will move across the lake
by this afternoon and winds will shift more westerly and decrease.
There will be some fog over the lake with the cold frontal passage,
given the warmer temperatures and higher moisture content ahead of
this feature. With the westerly winds, waves will build slightly for
the nearshore waters, but should remain below any headline criteria.
The front will slouch all of the way south to the Ohio River and
northerly flow will take over tonight. For Sunday, low pressure to
the west will lift this front north as a warm front and winds will
flip to the east and eventually to the south for Monday. The low
will pass to the northwest for Monday and extend a cold front across
the lake. Southwest flow will increase ahead of the front and there
could be a need for a brief Small Craft Advisory headline. Winds
will become westerly behind the front for Monday night into Tuesday
and waves could build up slightly for the eastern half of the lake.
High pressure will build into the region for Tuesday and Wednesday
and flow will be 10 kts or less and be variable through the middle
of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Jaszka
NEAR TERM...Jaszka
SHORT TERM...Sefcovic
LONG TERM...Sefcovic
AVIATION...Jaszka
MARINE...Sefcovic
Hazardous weather outlook, Apr 19, 6:13 AM EDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
613 AM EDT Sat Apr 19 2025

LEZ061-142>149-162>169-OHZ003-006>012-017>019-089-PAZ001-201015-
Ripley to Buffalo NY extending from 5NM off shoreline to US-
Canadian border-Maumee Bay to Reno Beach OH-
Reno Beach to The Islands OH-The Islands to Vermilion OH-
Vermilion to Avon Point OH-Avon Point to Willowick OH-
Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH-
Conneaut OH to Ripley NY-
Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM
offshoreline to US-Canadian border-
Reno Beach to The Islands OH beyond 5NM off shoreline to US-
Canadian border-
The Islands to Vermilion OH beyond 5 nm off shoreline to US-
Canadian border-
Vermilion to Avon Point OH beyond 5 nm off shoreline to US-
Canadian border-
Avon Point to Willowick OH beyond 5 nm off shoreline to US-
Canadian border-Willowick to Geneva-on-the-
Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the-
Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border-
Conneaut OH to Ripley NY beyond 5 nm off shoreline to US-
Canadian border-Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-
Hancock-Seneca-Huron-Ashtabula Lakeshore-Northern Erie-
613 AM EDT Sat Apr 19 2025

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ013-014-020>023-027>033-036>038-047-PAZ002-003-201015-
Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull-Wyandot-
Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-
Knox-Southern Erie-
613 AM EDT Sat Apr 19 2025

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

There is a marginal risk of severe thunderstorms this morning through
afternoon. If severe storms occur, damaging wind gusts appear to be the main
hazard.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 19, 7:46 AM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
746 AM EDT Sat Apr 19 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0738 AM     Tstm Wnd Gst     2 SW Findlay            41.02N 83.67W
04/19/2025  M61 MPH          Hancock            OH   ASOS

            ASOS station KFDY Findlay.

&&

MG

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 5:58 AM EDTSpecial Marine WarningCLE49 min
Apr 19, 6:33 AM EDTSpecial Marine WarningCLE57 min
Apr 19, 7:15 AM EDTSevere Thunderstorm WarningCLEHancock, Seneca, Wyandot60 min
Apr 19, 7:41 AM EDTSevere Thunderstorm WarningCLEMarion, Morrow49 min
Apr 19, 8:05 AM EDTSpecial Weather StatementCLELucas40 min
Apr 19, 8:08 AM EDTSpecial Marine WarningCLE50 min
Apr 19, 8:16 AM EDTSpecial Weather StatementCLEAshland29 min
Apr 19, 8:35 AM EDTSpecial Marine WarningCLE85 min
Apr 19, 8:50 AM EDTSpecial Weather StatementCLECuyahoga, Geauga40 min
Apr 19, 9:41 AM EDTSpecial Marine WarningCLE94 min
Apr 19, 10:42 AM EDTSevere Thunderstorm WarningCLECrawford, Marion, Morrow, Wyandot48 min
Apr 19, 11:16 AM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Morrow, Richland31 min
Apr 19, 11:43 AM EDTSpecial Weather StatementCLESummit, Wayne47 min
Apr 19, 12:24 PM EDTSpecial Weather StatementCLEMahoning, Portage, Stark51 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.